# SDR 2006UALA00403

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEPLOYMENT OF FWD GALLEY DOOR SLIDE, SLIDE TWISTED AND DEPLOYED VERTICALLY AT DOOR THRESHOLD AREA.
